Inclusion properties for a class of meromorphic functions defined by a linear operator

Firas Ghanim, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This study targets a specific class of meromorphic univalent functions f (z) defined by the linear operator L(a,b) f (z). This paper aims to demonstrate some properties for the class (formula presented) (h) to satisfy a certain subordination.

Original languageEnglish
Pages (from-to)276-284
Number of pages9
JournalJournal of Mathematical and Fundamental Sciences
Volume48
Issue number3
DOIs
Publication statusPublished - 2016

Fingerprint

meromorphic functions
linear operators
Meromorphic Function
Linear Operator
Mathematical operators
Inclusion
inclusions
Subordination
Univalent Functions
Target
Demonstrate
Class

Keywords

  • Hadamard product (convolution)
  • Hypergeometric functions
  • Linear operator
  • Meromorphic functions
  • Subordination

ASJC Scopus subject areas

  • General

Cite this

Inclusion properties for a class of meromorphic functions defined by a linear operator. / Ghanim, Firas; Darus, Maslina.

In: Journal of Mathematical and Fundamental Sciences, Vol. 48, No. 3, 2016, p. 276-284.

Research output: Contribution to journalArticle

@article{40c2a2c93bca4d2ca35dabac17162edb,
title = "Inclusion properties for a class of meromorphic functions defined by a linear operator",
abstract = "This study targets a specific class of meromorphic univalent functions f (z) defined by the linear operator L(a,b) f (z). This paper aims to demonstrate some properties for the class (formula presented) (h) to satisfy a certain subordination.",
keywords = "Hadamard product (convolution), Hypergeometric functions, Linear operator, Meromorphic functions, Subordination",
author = "Firas Ghanim and Maslina Darus",
year = "2016",
doi = "10.5614/j.math.fund.sci.2016.48.3.8",
language = "English",
volume = "48",
pages = "276--284",
journal = "Journal of Mathematical and Fundamental Sciences",
issn = "2337-5760",
publisher = "Institute for Research and Community Services, Institut Teknologi Bandung",
number = "3",

}

TY - JOUR

T1 - Inclusion properties for a class of meromorphic functions defined by a linear operator

AU - Ghanim, Firas

AU - Darus, Maslina

PY - 2016

Y1 - 2016

N2 - This study targets a specific class of meromorphic univalent functions f (z) defined by the linear operator L(a,b) f (z). This paper aims to demonstrate some properties for the class (formula presented) (h) to satisfy a certain subordination.

AB - This study targets a specific class of meromorphic univalent functions f (z) defined by the linear operator L(a,b) f (z). This paper aims to demonstrate some properties for the class (formula presented) (h) to satisfy a certain subordination.

KW - Hadamard product (convolution)

KW - Hypergeometric functions

KW - Linear operator

KW - Meromorphic functions

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=85016094810&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85016094810&partnerID=8YFLogxK

U2 - 10.5614/j.math.fund.sci.2016.48.3.8

DO - 10.5614/j.math.fund.sci.2016.48.3.8

M3 - Article

AN - SCOPUS:85016094810

VL - 48

SP - 276

EP - 284

JO - Journal of Mathematical and Fundamental Sciences

JF - Journal of Mathematical and Fundamental Sciences

SN - 2337-5760

IS - 3

ER -